# SDR 97ZZZM1168

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS OUT ON THE FLOOR.  REPLACED BATTERY PACK 29WL, 3WL AND 30WL.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
